MathSciNet Relay Station
MathSciNet bibliographic data
MR379662 (52 #567) 20D20
Gilman, Robert; Gorenstein, Daniel Finite groups with Sylow $2$-subgroups of class two. I, II. Trans. Amer. Math. Soc. 207 (1975), 1–101; ibid. 207 (1975), 103–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement